Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blue eyes

Minocycline and the liver?

Recommended Posts

Just wondering, anyone ever had liver probs while on minocycline? I've been on it 3 nearly 4 months now. The first 3 months on 100mg, 1 month at 200mg. Just this week I upped it again to 300mg.

Anyway, Tues I had some blood work done and my ALT was slightly elevated at 56 - it's always between 10-20.

I'm thinking I'll probably have to call the dermatologist this week or next to be put on something else.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×